# SDR IPXA2025092638715

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 36,233 hours, 20,601 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 30 MIN OF FLIGHT, 0.5 OF FUEL FROM RIGHT TANK. NO CROSSFEED WAS USED. LT TANK SCAVENGE PUMP BEGAN PULLING CTR TANK FUEL AT 60% WHICH CAUSED 1500 LB IMBALANCE AT THE1 HR MARK.
